# SDR SWAA2023072573841

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 15) AFT ARGO STA 727I+4; RBL 23; WL 161; Z-ANGLE DOUBLER PLATE HAS CORROSION ON LOWER SURFACE.<[01] Z ANGLE DOUBLER PLATE BEEN REPLACED ON N/R TTG8Q00LZ34E I.A.W SRM 53-00-53-2R-5;[02] AUDIT C/W
